zbMATH — the first resource for mathematics

Sensitivity analysis for the symplectic QR factorization. (English) Zbl 1336.15007
Summary: In this paper, we give the sensitivity analysis for an implicit Bunch form of the symplectic QR factorization. In particular, we present some new first order normwise perturbation bounds for \(R\)- and \(Q\)-factors and propose the normwise condition numbers appropriately for two factors. Some numerical examples are given to demonstrate the theoretical results.

15A23 Factorization of matrices
Full Text: DOI
[1] Bhatia, R., Matrix factorizations and their perturbations, Linear Algebra Appl., 197/198, 245-276, (1994) · Zbl 0794.15006
[2] Bunch, J. R., A note on the stable decomposition of skew-symplectic matrices, Math. Comput., 38, 475-479, (1982) · Zbl 0485.65020
[3] Bunse-Gerstner, A., Matrix factorizations for symplectic QR-like methods, Linear Algebra Appl., 83, 49-77, (1986) · Zbl 0616.65042
[4] Bunse-Gerstner, A.; Mehrmann, V., A symplectic QR-like algorithm for the solution of the real algebraic Riccati equation, IEEE Trans. Autom. Control., AC-31, 1104-1113, (1986) · Zbl 0616.65048
[5] Chang, X. W., On the sensitivity of the SR decomposition, Linear Algebra Appl., 282, 297-310, (1998) · Zbl 0937.15006
[6] Chang, X. W.; Paige, C. C.; Stewart, G. W., Perturbation analyses for the QR factorization, SIAM J. Matrix Anal. Appl., 18, 775-791, (1997) · Zbl 0876.15010
[7] Cucker, F.; Diao, H. A.; Wei, Y. M., On mixed and componentwise condition numbers for Moore-Penrose inverse and linear least squares problems, Math. Comput., 76, 947-963, (2007) · Zbl 1115.15004
[8] Diao, H. A.; Wang, W. G.; Wei, Y. M.; Qiao, S. Z., On condition numbers for Moore-Penrose inverse and linear least squares problem involving Kronecker products, Numer. Linear Algebra Appl., 20, 44-59, (2013) · Zbl 1289.65118
[9] N.J. Higham, The Test Matrix Toolbox for Matlab (Version 3.0), Numerical Analysis Report No. 265, University of Manchester, Manchester, UK, 1995.
[10] Horn, R.; Johnson, C., Topics in matrix analysis, (1991), Cambridge University Press Cambridge · Zbl 0729.15001
[11] Li, H. Y.; Yang, H.; Shao, H., Perturbation analysis for the symplectic QR factorization, Linear Multilinear Algebra, 63, 78-96, (2015) · Zbl 1312.15016
[12] Rice, J. R., A theory of condition, SIAM J. Numer. Anal., 3, 287-310, (1966) · Zbl 0143.37101
[13] Singer, S.; Singer, S., Rounding error and perturbation bounds for the symplectic QR factorization, Linear Algebra Appl., 358, 255-279, (2003) · Zbl 1087.65036
[14] Xiang, H.; Wei, Y. M., Structured mixed and componentwise condition numbers of some structured matrices, J. Comput. Appl. Math., 202, 217-229, (2007) · Zbl 1171.15005
[15] Xie, Z. J.; Li, W.; Jin, X. Q., On condition numbers for the canonical generalized polar decomposition of real matrices, Electron. J. Linear Algebra, 26, 842-857, (2013) · Zbl 1283.15024
[16] Xie, Z. J.; Li, W., Sensitivity analysis for the SR decomposition, Linear Multilinear Algebra, 63, 222-234, (2015) · Zbl 1312.15017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.